MathSciNet Relay Station
MathSciNet bibliographic data
MR2557463 (2011a:47024) 47A16 (37B99 47D06)
Bayart, Frédéric; Bermúdez, Teresa Semigroups of chaotic operators. Bull. Lond. Math. Soc. 41 (2009), no. 5, 823–830.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement